An oncology expert witness provides feedback on a Ewing’s sarcoma patient who died from heart failure following chemotherapy treatment with Adriamycin. This case involves an eighteen-year-old female patient who presented to her primary care with a six week history of localized hip as well as loss of appetite and weight loss. After examination the physician was able to palpate a large mass and referred the patient for an x-ray and further evaluation. The patient was seen medical oncologist who diagnosed her with Ewing’s sarcoma. The oncologist recommended that the patient undergo surgery to remove the tumor on her hip followed by chemotherapy. The patient underwent successful surgery performed to excise the tumor with no complications during or after the procedure. The patient was subsequently started on chemotherapy, as planned, shortly thereafter. The treating medical oncologist ordered an echocardiogram test prior to administering a several month long regimen of the chemotoxic drug, Adriamycin. The echocardiogram did not reveal any cardiac problems and the patient was given approval to start the medication. The patient presented to her oncologists office for several routine check-up appointments, with complaints of many side effects. The oncologist also noted in his records that the patient suffered from a significantly increased blood pressure, notably high pulse rates, and significant generalized weakness and lethargy. The oncologist never ordered a MUGA heart scan or repeat echocardiogram exams to monitor the patient’s deteriorating cardiac condition. Whilst under the care of this oncologist, the patient developed heart failure. The patient’s condition declined to the point where she required heart transplant surgery. Unfortunately, the patient passed away whilst on the waiting list to receive a donor heart.